MAUDE Adverse Event Report: SPARK; SPARK ADVANCED

SPARK; SPARK ADVANCED
Catalog Number UNKNOWN
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Spark manufacturing was unable to identify the reported patient as a spark aligner user.A review of internal records, including patient name searches and inquiries with the identified orthodontic provider's patient population, did not identify a matching spark case.As a result, the manufacturer was unable to confirm that spark aligners were used by the reporter.No device was returned for evaluation.No lot number, serial number, or aligner stage information was available.The manufacturer could not verify device involvement or assess device performance.Based on the limited information available, the relationship between the reported dental findings and the use of spark aligners could not be determined.This report is submitted in compliance with medical device reporting requirements.Should additional information become available, ormco will submit a supplemental report.Ormco does not have any role, authority, or influence in determining patient treatment plans.The company encourage the patient to discuss any questions or concerns directly with their healthcare provider, as they are fully responsible for guiding the patient's treatment.Ref.Mw5181610.
 
Event or Problem Description
It was reported a patient began treatment with spark aligners and, after two months of use, developed significant cracking of the anterior teeth.Due to the severity of the fractures, the affected teeth will require extraction.

Brand Name
SPARK
Common Device Name
SPARK ADVANCED
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea, CA 92821
MDR Report Key24381658
Report Number2016150-2026-00001
Device Sequence Number18688359
Product Code NXC
UDI-Device Identifier00889989083460
UDI-Public00889989083460
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite